Go to Home Page
Detection and Alarm Against Ingredient Harm
ABOUT SCANAVERT THE PROCESS PRESS BLOG PRIVACY TESTIMONIALS CONTACT US
Download ScanAvert
for Android
Download ScanAvert
for iPhone
Content providers:
Gladson

Pain Reliever

   
Use your mobile phone to scan Pain Reliever Sedalmex in using ScanAvert app (iPhone or Android), and get immediate [in]compatibility results based on your dietary preferences, avoidance, get compatible suggested substitutes, and auto-notification if there is a recent recall on this product.
Pain Reliever
Sedalmex
Mer-USA, Inc.
UPC: 00188436000174
Description: Pain Reliever, Tablets
Product Details: Acetaminophen 500 mg with Caffeine 65 mg. Made in Mexico.
Indications: For the temporary relief of minor aches and pains associated with headache; muscular aches.
Directions: Adults & Children 12 Years of Age & Over: Take 2 tablets every 6 hours with water as needed. Do not take more than 8 tablets in 24 hours. For Children Under 12 Years of Age: Consult a doctor.
Ingredients: Active Ingredients (in each Tablet): Acetaminophen USP (500 mg), Caffeine USP (65 mg). Inactive Ingredients: Microcrystalline Cellulose, Sodium Starch Glycolate, Stearic Acid.
Warnings: Do not use more than the recommended dosage; for pain for more than 7 days; for fever for more than 3 days; with any other product containing acetaminophen. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor if you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Caffeine Warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, & occasionally, rapid heart beat. Stop using this product and ask your doctor if you have pain, fever or symptom that persist or get worse; develop new symptoms; redness or swelling in painful area. These should be signs of a serious condition. If pregnant or breast feeding, ask your doctor before use. Keep out of the reach of children. In case of accidental overdose, call a doctor or Poison Control Center immediately. Prompt medical attention is critical for adults as well as children even if you do not notice signs or symptoms. Do not use if blister pack is torn or damaged.
Always read label to verify!
view next product ››
More products:
Hydrogen Peroxide Solution: 00341520313110 ››
Hydrogen Peroxide Solution: 00341520313127 ››
Liquid Antacid: 00341520313134 ››
Liquid Antacid: 00341520313141 ››
Antacid Liquid: 00341520313158 ››
Stomach Relief: 00341520313165 ››
Milk of Magnesia: 00341520313172 ››
Stomach Relief: 00341520313189 ››
Milk of Magnesia: 00341520313196 ››
Mineral Oil: 00341520313202 ››
Stomach Relief: 00341520313219 ››
Magnesium Citrate: 00341520313226 ››
Allergy Medication: 00341520313257 ››
Allergy Medication: 00341520313264 ››
PMS Formula: 00341520313271 ››
‹‹ View all Products
‹‹ View all Nutrients
‹‹ View all Diets
 © ScanAvert.com - All Rights Reserved. Register | About ScanAvert | The process | Download | Press | Blog | Contact us | Partners | Terms | Privacy Policy | Testimonials | Site Map